MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; REVERSE LINER 40MM +6MM

LIMACORPORATE S.P.A SMR SHOULDER; REVERSE LINER 40MM +6MM
Model Number 1365.50.820
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of manufacturing and sterilization records for involved product did not highlight any pre-existing anomaly or non-conformity relevant to the issue.The manufacturer will provide a final report as soon as the investigation is completed.
 
Event or Problem Description
Revision surgery was performed on (b)(6) 2026 due to disassembly of reverse liner.Previous surgery occurred on december 30th 2025 when the following smr reverse configuration was implanted: - smr connector small std (part number 1374.15.310, lot 2500908, sterilization (b)(4)), - smr glenosphere ø 40mm (part number 1374.09.121, lot 2501638, sterilization (b)(4)), - smr reverse humeral body short (part number 1352.15.005, lot 2507908, sterilization (b)(4)), - smr reverse liner +6mm d.40mm (part number 1365.50.820, lot 24at3ve, sterilization (b)(4)).During revision the above-mentioned liner was removed and replaced with a new thinner reverse liner +3mm dia40mm (pn 1365.50.815).Surgery was completed as intended.The patient is male, date of birth (b)(6) 1960.The event occurred in the united states.

Brand Name
SMR SHOULDER
Common Device Name
REVERSE LINER 40MM +6MM
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key24531027
Report Number3008021110-2026-00128
Device Sequence Number21066268
Product Code PHX
UDI-Device Identifier08033390102940
UDI-Public8033390102940
Combination Product (Y/N)N
PMA/510(K) Number
K142139
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1365.50.820
Device Lot Number24AT3VE
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale